# SDR USAA2014070800009

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 1,691 hours, 624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240007
- Part serial: 1643
- Condition: Low Pressure
- Location: L1 Door
- Part time: 1,692 hours, 625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS 1L DOOR INDICATES CHECK DOOR PRESS IN AMBER.  SERVICED 1L DOOR PRESS ACCUMULATOR IAW AMM 52-22-00-614-002-A.
